# SDR AALA201504219002

- Difficulty date: April 19, 2015
- Submitted: April 22, 2015
- Operation: Air carrier
- Aircraft: N540UW
- Make and model: Airbus A321-231
- Aircraft serial: 4107
- Aircraft time: 18,092 hours, 7,132 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 4783
- Condition: Inoperative
- Location: Emergency Light
- Part time: 16,011 hours, 6,286 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MULTIPLE EMERGENCY LIGHT SEAT MOUNTED INOPERATIVE.  R & R EPSU 15WL.
